# SDR AALA202505053286

- Difficulty date: May 4, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N401AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8701
- Aircraft time: 20,408 hours, 5,696 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR LEFT OVERWING EXIT MESSAGE AND INDICATING LIGHT ON DOOR ILLUMINATED ON GROUND. MAINTENANCE ADJUSTED PROXMITY SWITCH TARGET AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-21-11.
